MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CENTURION INTROFLEX; CARDIAC CATHETERIZATION KIT

CENTURION MEDICAL PRODUCTS CENTURION INTROFLEX; CARDIAC CATHETERIZATION KIT
Model Number ECVC6215
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Underdose (2542)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Filing for initial report, investigation is ongoing.
 
Event or Problem Description
Sideport tubing disconnected from device.

Brand Name
CENTURION INTROFLEX
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
100 centurion way
williamston MI 48895
MDR Report Key8656028
Report Number1038445-2019-00003
Device Sequence Number14071764
Product Code OES
UDI-Device Identifier10653160314110
UDI-Public(01)10653160314110(10)2018121850(17)200229
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberECVC6215
Device Lot Number2018121850
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer08/19/2019
08/19/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date09/26/2019
12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight65